# SDR KCSA061258

- Difficulty date: August 16, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 85,387 hours, 16,310 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fireshield
- Condition: Gouged
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON NR 3 PYLON STA 2363.85 ON FIRE SHIELD APPROX 2 INCH SQUARE.
